# SDR UIEA2019101805746

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,913 hours, 19,621 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 1338M51P06
- Part serial: MTJ47553
- Condition: Damaged
- Location: Lt Eng Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH ENG BLADES (FAN) #10 & 11 LEADING EDGE TIP CURL.( LP 1223619 - M5: REF LP 1223618 - M3. REMOVED FAN BLADES #9, 10, 11, 4, 5, AND 6 IAW AMM 72-31-02. RE-INSTALLED BLADES #4, 6, AND 9 ON L/H ENG IAW AMM 72-31-02.  LP 1223618 - M3: REMOVED AND REPLACED LH ENG BLADE #10 IAW AMM 72-31-02, OPS CHECK GOOD. CLEAR TO RETURN TO SERVICE. OFF PART (PN: 1338M51P06, SN: MTJ47813)  LP 1223621 - M10: REMOVED AND REPLACED LH ENG BLADE #11 IAW AMM 72-31-02, OPS CHECK GOOD. CLEAR TO RETURN TO SERVICE.   LP 1223621 - M12: DUE TO FAN BLADE REPLACEMENT, L/H ENG REQUIRES VIBE SURVEY. C/W TEST NO. 6 VIBRATION SURVEY IAW 71-00-00, TEST SUCCESSFUL.  )
